# SDR ASAA2014010512323

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 26,025 hours, 7,802 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, LIGHT OUT WITH RESET.  QRH FOLLOWED,  NO CONTROL OF LT PACK TREMP VIA SELECTORS.  COCKPIT AIR WARM, CONT CAB AIR FLUCTUATED BETWEEN 38 DEGREES C AND 48 DEGREES C.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE TEST.  RESET FAULTS. SYS OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
